# SDR DALA13023570979

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 59,016 hours, 43,186 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Structure
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PAINT VISIT, CORROSION WAS FOUND AT THE AFT LAV SERVICE DOOR.  PERMANENT REPAIR ACCOMPLISHED IAW ER/A 515200-14.
